Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 122, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 15, 2025, 3:33 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2025, 3:33 AM EST (08:33 UTC)
- Expired
- Dec 15, 2025, 1:56 PM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
694 WHUS71 KPHI 150833 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 AM EST Mon Dec 15 2025 ANZ430-431-151800- /O.CAN.KPHI.GL.W.0034.000000T0000Z-251215T1200Z/ /O.NEW.KPHI.SC.Y.0122.251215T0833Z-251215T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 AM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of freezing spray are likely to occur through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-151200- /O.CON.KPHI.GL.W.0034.000000T0000Z-251215T1200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 AM EST Mon Dec 15 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Areas of freezing spray are likely to continue into this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450>452-151200- /O.CON.KPHI.GL.W.0034.000000T0000Z-251215T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 333 AM EST Mon Dec 15 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 7 AM EST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Areas of freezing spray are likely to continue into this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
3 follow-up statements
227 WHUS71 KPHI 151047 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 547 AM EST Mon Dec 15 2025 ANZ453>455-151800- /O.CAN.KPHI.GL.W.0034.000000T0000Z-251215T1200Z/ /O.EXA.KPHI.SC.Y.0122.000000T0000Z-251215T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 547 AM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of freezing spray are likely to occur through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-151800- /O.CAN.KPHI.GL.W.0034.000000T0000Z-251215T1200Z/ /O.EXA.KPHI.SC.Y.0122.000000T0000Z-251215T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 547 AM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of freezing spray are likely to occur through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-151800- /O.CON.KPHI.SC.Y.0122.000000T0000Z-251215T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 547 AM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of freezing spray are likely to occur through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
391 WHUS71 KPHI 151750 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1250 PM EST Mon Dec 15 2025 ANZ452>455-151900- /O.EXP.KPHI.SC.Y.0122.000000T0000Z-251215T1800Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1250 PM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds and seas have fallen below thresholds, thus the SCA will be allowed to expire. $$ ANZ430-431-151900- /O.EXP.KPHI.SC.Y.0122.000000T0000Z-251215T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1250 PM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Winds and seas have fallen below thresholds, thus the SCA will be allowed to expire. $$ ANZ450-451-152100- /O.EXT.KPHI.SC.Y.0122.000000T0000Z-251215T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1250 PM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
518 WHUS71 KPHI 151856 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 156 PM EST Mon Dec 15 2025 ANZ450-451-152000- /O.CAN.KPHI.SC.Y.0122.000000T0000Z-251215T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 156 PM EST Mon Dec 15 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds at Sandy Hook and Buoy 44065 have fallen below 25 kt, prompting the SCA to be cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 1:17 AM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Dec 15, 1:17 AM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
117 AM EST Mon Dec 15 2025
.SYNOPSIS...
High pressure continues to build in from the west today. The
center of this arctic high slides to our south tomorrow before
weakening as it shifts offshore Wednesday. A warm front may
slide by to our north Wednesday into Thursday, followed by a
cold front Thursday night. High pressure returns to close out
the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Through early this morning, the pressure gradient will continue to
lessen, but winds will still remain breezy with gusts up to 20-30
mph. It will remain mostly clear with a few low to mid-level clouds
passing through. The bitterly cold conditions remain the story. Low
temperatures are expected to fall into the low to mid teens in many
locations, with single digits across the higher terrain in the
Poconos and northern New Jersey. When factoring the wind into the
equation, wind chills will range generally between 0 to 5 degrees
above zero. The exception will be in the Poconos where wind chills
will be well into the negatives, as cold as -15 degrees. Due to
these expected wind chill values, a Cold Weather Advisory was
issued for the Poconos through 9AM this morning.
For today, we feel the influence of a high pressure system that
settles over the southeast US with a weak surface trough nearby. An
impulse will also be tracking through in the upper levels which will
bring an increase in cloud cover through today. The combination of
the surface trough and the upper-level energy will lead to the
potential for a few snow showers. This activity would mainly be
near and north of I-78. Any accumulation will be minimal with
perhaps up to a coating in the higher elevations. Winds will
continue to diminish through today with gusts up to 20-25 mph
remaining possible. Due to the recent snow pack and the
increasing cloud cover, temperatures will likely struggle to
reach above freezing today. Highs today are in the mid 20s to
low 30s with wind chills in the teens and 20s.
Another cold night is expected tonight as lows are in the teens for
many. Winds will be lighter tonight at around 10-15 mph early and
then 5-10 mph towards Tuesday morning. Wind chill values tonight are
in the teens mainly with perhaps the single digits for the higher
elevations.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
For Tuesday, it is a dry day with the high pressure system in
place across the region. Highs on Tuesday are in the mid 20s to
mid 30s. By Tuesday night, temperatures are slightly higher
with overnight lows in the 20s for most and teens for the higher
elevations. Winds are at around 5-10 mph, so wind chill values
are in the teens and low 20s for most.
Our weather pattern starts to change by Wednesday which results in
more mild air filtering in. Our high pressure system starts to move
offshore Wednesday which gives us more of a southwest wind that
ushers in warmer air. Highs on Wednesday are mainly in the upper 30s
to upper 40s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A more amplified pattern looks to take shape for the end of the
week. A low pressure system near the Great Lakes region Thursday
moves northeast into Quebec Friday. This low pressure system will
drag a cold front through the area Thursday night. The precipitation
type with this cold front will be rain as temperatures will be
mainly in the mid 40s to mid 50s on Thursday and mainly upper 30s to
mid 40s Thursday night. By Friday, a high pressure system builds in
from the west and temperatures are in the 40s for most. This high
pressure system moves closer to the region Saturday which may keep
us completely dry. However, there is a low pressure system near the
Great Lakes region and its associated warm front extending close to
the area during this timeframe that may have the potential to
initiate some precipitation. Due to the uncertainty, PoPs are capped
at a slight chance for Saturday.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through 12Z...VFR with a few low to mid-level clouds for
KRDG/KABE and most of the I-95 corridor. Elsewhere, it is mostly
clear. A west-northwest wind around 10-15 kt with gusts up to
20-25 kt. Winds diminish towards daybreak. High confidence.
Monday...VFR with increasing clouds. West-northwest winds around 10
kt. A slight chance of a snow shower at KABE and KRDG. High
confidence.
Monday night...VFR. Decreasing clouds with a west-southwest wind
around 5 knots or less. Winds may go light and variable at
times. High confidence.
Outlook...
Tuesday through Wednesday night...VFR. No significant weather.
Thursday...Primarily VFR. A slight chance of rain showers in the
afternoon.
&&
.MARINE...
Gale Warnings for all Atlantic Coastal Waters and the Delaware Bay
are in effect through 7 AM today.
Northwest winds between 25-35 kt with gusts up to 40 kt are expected
to continue through early this morning with seas of 4-7 feet.
Areas of freezing spray remain possible.
For the remainder of today, a west-northwest wind will diminish
to around 15-25 kt with gusts up to 30 kt possible early with
seas of 3-5 feet. Spotty areas of freezing spray may continue
through the morning. Winds and seas will diminish this
afternoon and evening.
Monday night...No marine headlines are currently anticipated
with winds remaining below 25 kt and seas below 5 feet.
Outlook...
Tuesday through Tuesday night...No marine headlines are
currently anticipated with winds remaining below 25 kt and seas
below 5 feet.
Wednesday...Small Craft Advisory conditions possible with
southwesterly winds 15-20 kt with gusts perhaps near 25 kt. Seas 2-4
feet.
Wednesday night...No marine headlines are currently anticipated with
winds remaining below 25 kt and seas below 5 feet.
Thursday...Small Craft Advisory conditions possible with south-
southeasterly winds 15-20 kt with gusts perhaps near 25 kt. Seas 4-6
feet.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Cold Weather Advisory until 9 AM EST this morning for PAZ054-
055.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 7 AM EST this morning for ANZ430-431-
450>455.
&&
SYNOPSIS...Guzzo/RCM
NEAR TERM...Guzzo
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...Guzzo
MARINE...DeSilva/GuzzoHazardous weather outlook, Dec 14, 5:09 AM EST, 22 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 509 AM EST Sun Dec 14 2025 MDZ012-015-019-020-151015- Kent MD-Queen Annes-Talbot-Caroline- 509 AM EST Sun Dec 14 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind chill values will drop into the single digits early Monday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.